Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have pressure on lower side of stomach, lost weight and constipated by taking suboxone. Cause for pain?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5374 Questions
I have pressure on my lower left side and have lost some weight.also constipated do to the use of suboxone
Posted Tue, 22 Oct 2013 in Constipation
Answered by Dr. Grzegorz Stanko 13 minutes later
Brief Answer:

Detailed Answer:

Thank you for the query.

Lower left side of abdomen is where sigmoid colon is located. Assuming that due to suboxone usage you do have chronic constipation, diverticulitis of sigmoid colon seems to be the most probable reason of your abdominal pain. Due to increased pressure in the large intestine (caused by constipation and hard pushing on stool) kind of pouches appear in the intestine wall. Due to stool obstruction in such pouch, it gets inflamed what gives pain or pressure. This condition should give pain when touching this area.
If the pressure is the only thing you feel, constipation itself can be the reason.
Suboxone can cause decreased appetite what can be the reason of weight loss.

I suggest you to visit your doctor and have blood work, liver tests, amylase, urine amylase, lipase, and abdominal ultrasound. You should also be scheduled for colonoscopy.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor